# SDR 98ZZZX774

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LIO360C1E6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17577
- Condition: Cracked
- Location: Journal Radii
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT WAS REMOVED FROM INVENTORY FOR MPI FOLLOWING ADVISORY THAT IMPROPER MACHINE WORK WAS PERFORMED BY AIR AGENCY.  SHAFT WAS FOUND TO HAVE CRACKS AT THE JOURNAL RADIUS.  THIS CRANKSHAFT WAS RE-WORKED BY FAA - AIR AGENCY AND IS SCRAP.
